| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 41 Number 4 Volume 41 Number 5 Volume 41 Number 6

previous article next article 1

Research articles

ScienceAsia 41(2015): 350-356 |doi: 10.2306/scienceasia1513-1874.2015.41.350


On the dynamics of the nonlinear difference equation xn+1=α+βxn−1+xn−1/xn


Aycan Aksoy, Mehmet Turan*

 
ABSTRACT:     The boundedness and semi-cycle analysis of positive solutions, existence of period-2 solutions, and local and global asymptotic stability of the recursive sequence xn+1=α+βxn−1+xn−1/xn, n=0,1,... are investigated where α∈[0,∞), β∈[0,1) and the initial conditions x−1 and x0 are arbitrary positive real numbers. The paper concludes with some numerical examples to illustrate the theoretical results.

Download PDF

2 Download 20 View


Atilim University, Department of Mathematics, Incek 06836, Ankara, Turkey

* Corresponding author, E-mail: mehmet.turan@atilim.edu.tr

Received 18 Feb 2015, Accepted 12 Oct 2015